# SDR CALA2024120201372

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N24519
- Make and model: Airbus A321-271NX
- Aircraft serial: 11965
- Aircraft time: 92 hours, 35 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 88448
- Condition: Faulted
- Location: Hyd System
- Part time: 76 hours, 28 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD B ELEC PUMP LO PRESS DEBRIEFED CREW, GOT ECAM MESSAGE IN FLIGHT, THEY FOLLOWED PROCEDURES AND TURNED OFF PUMP. WALKED AROUND AIRCRAFT AND FOUND NO LEAKS, CHECKED BLUE QUANTITY AND FOUND WITHIN LIMITS. POST FLGHT REPORT SHOWS LOSS OF SYSTEM PRESSURE AND LOSS OF PUMP PRESSURE BLUE SYSTEM, PERFORMED TSM 29-12-00-810-805-A, REMOVED AND REPLACED SYSTEM PRESSURE SWITCH 2151GN, OPS CHECK AND LEAK CHECK GOOD REF AMM 29-32-12.PARTS USED:  40-0595-3-1985,QTY ADD EMP:U411516 :1  31-2931-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1327877  SN OFF 8448  SWITCH, PRESSUR  OFF 31-2931-9-0001 8448 ON 31-2931-9-0001 0064
